The use of first integrals in the problem of optimal control of a linear system with a quadratic functional
Artikel i vetenskaplig tidskrift, 1993

A method for constructing an optimal control of a linear system in a variational problem with fixed time for the control process, fixed endpoints of the phase trajectory, and a quadratic functional is proposed. The method is based on the use of first integrals of the equations of unperturbed motion. Sufficient conditions for complete controllability of the linear nonstationary system have been obtained.

Optimal control

linear systems

first integrals

controllability

Författare

Viktor Berbyuk

Dynamik

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 63 1 75-79

Ämneskategorier

Beräkningsmatematik

DOI

10.1007/BF01103086

Mer information

Skapat

2017-10-08